# SDR ASAA2022100140131

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 44,316 hours, 12,939 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GROUND AT PAKT FMC DISAGREE LIGHT MOMENTARILY ILLUMINATED AND THEN EXTINGUISHED. QRH CHECKLIST REFERENCED ALSO- GROUND POWER UNIT AT PAKT FAILED/DROPPED OFFLINE LEFT A/C ELECTRICALLY UNPOWERED AND OPERATING ON BATTERY POWER FOR SEVERAL MINUTES. GROUNDED - YES. ACCOMPLISHED FMC SENSOR TEST ON BOTH FMC'S, BOTH SHOW OK REF B737-800 AMM 34-61-00-026.
